Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Continuous bleeding, had treatment for typhoid and low hemoglobin, taken Crisanta. Cause and remedy?

I am 26yrs. Last year I was admitted to hospital as my haemoglobin went to low and I also had a typhoid attack at the same time, Typhoid was taken care in a day or two but I found out the main reason for my low blood level is Heavy periods, due to which my doctor recommended a medicine called CRISANTA for next 6 months which will help to reduce the flow of periods, and I noticed big difference. As I finished the course of 6 months with the medicine I noticed that the flow of periods is increasing again, so my doctor suggested me to stick to the medicine for another 6 months, everything was fine until I got my last period on May 16, 2012 which is still on, it is almost 25 days now and I don’t know what to do? I am really worried. Kindly help
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Increased flow and increased duration of period is termed medically as menorrhagia. This condition is associated with few pathological conditions such as dysfunctional uterine bleeding, fibroid uterus, endometrosis, etc. As a brief course of combined hormonal pills failed to regulate periods, you need to report to your gynecologist.

Your gynecologist can clinically examine you, subject you to relevant investigations which can include blood hormonal assays, colposcopy, ultrasound test and dilatation / curretage followed by histopathological studies to rule out the possible cause. She can also start you on drugs like tranexamic acid and iron supplements.

Since you are bleeding persistently, I encourage you to visit your gynecologist at the earliest and get the aforementioned tests done.

Hope this helps.

Wish you good health.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor